# SDR A6WA201304014871

- Difficulty date: March 22, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bracket
- Condition: Broken
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INLET BROKEN BRACKET FWD OF FAN INLET TEMP.  REMOVED AND REPLACED BRACKET.
